MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 2 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is complaining of intense nerve pain after using the bhs device.The patient also stated that she has severe fibromyalgia.The patient will be switched to an ortho pak assembly for treatment.The bhs assembly and sflx 2 coil will be returned.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer, d4:lot number is unknown g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.Investigation summary: coils are distributed in the u.S, therefore, only the us decision tree is applicable to this complaint.Based on the data available through the review and investigation of this file, the most likely underlying cause could not be determined because the product was not returned.Because the product was not returned, neither the lot nor the serial number could be determined.Therefore, the device history records (dhrs) were not reviewed; the master labels, bill of materials (boms), material certifications, inspection criteria, and product prints were not requested or pulled for this investigation; the vendors were not contacted; and the product was not pulled from stock for evaluation.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.Highridge medical will continue to monitor for trend.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
SFLX 2 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
michael salvati
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15571407
Report Number0002242816-2022-00117
Device Sequence Number2780802
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Device Lot Number22158
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic